RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 45–56 (Mi faa611)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological Invariants of Connections on Symplectic Manifolds

D. E. Tamarkin

Moscow Institute of Physics and Technology

Full text: PDF file (975 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 258–267

Bibliographic databases:

UDC: 514.7
Received: 01.06.1994

Citation: D. E. Tamarkin, “Topological Invariants of Connections on Symplectic Manifolds”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 45–56; Funct. Anal. Appl., 29:4 (1995), 258–267

Citation in format AMSBIB
\Bibitem{Tam95}
\by D.~E.~Tamarkin
\paper Topological Invariants of Connections on Symplectic Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 45--56
\mathnet{http://mi.mathnet.ru/faa611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375540}
\zmath{https://zbmath.org/?q=an:0878.58002}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 258--267
\crossref{https://doi.org/10.1007/BF01077473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700004}


Linking options:
  • http://mi.mathnet.ru/eng/faa611
  • http://mi.mathnet.ru/eng/faa/v29/i4/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Daniel J. F. Fox, “Symmetries of the Space of Linear Symplectic Connections”, SIGMA, 13 (2017), 002, 30 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:200
    Full text:77
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020